MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 S-ROM*STM STD,30 NK,18X13X160; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND¿ 9616671 S-ROM*STM STD,30 NK,18X13X160; HIP FEMORAL STEM/SLEEVE
Catalog Number 523293
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address wear of the liner.
 
Additional Manufacturer Narrative
The patient was revised to address wear of the liner.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6933812
Report Number1818910-2017-26233
Device Sequence Number13833765
Product Code JDI
UDI-Device Identifier10603295170983
UDI-Public10603295170983
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523293
Device Lot Number811653
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;